Ein Biegungsproblem mit negativer Charakteristik.

E. Rembs

Monatshefte für Mathematik (1956)

  • Volume: 60, page 333-336
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Rembs, E.. "Ein Biegungsproblem mit negativer Charakteristik.." Monatshefte für Mathematik 60 (1956): 333-336. <http://eudml.org/doc/177008>.

author = {Rembs, E.},
journal = {Monatshefte für Mathematik},
keywords = {Differential Geometry in Euclidean Spaces},
pages = {333-336},
title = {Ein Biegungsproblem mit negativer Charakteristik.},
url = {http://eudml.org/doc/177008},
volume = {60},
year = {1956},

AU - Rembs, E.
TI - Ein Biegungsproblem mit negativer Charakteristik.
JO - Monatshefte für Mathematik
PY - 1956
VL - 60
SP - 333
EP - 336
KW - Differential Geometry in Euclidean Spaces
UR - http://eudml.org/doc/177008
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.